# SDR CALA2023100602977

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N2645U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64989
- Aircraft time: 23,650 hours, 2,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: BR964421
- Part serial: NA
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M7 GALLEY RH FWD PROXIMITY LIGHT ASSY FOUND HOUSING CRACKED. M7 GALLEY RH FLOOR PROXIMITY LIGHT ASSY REPLACED AND OPERATIONAL CHECK FOUND SATISFACTORY AS PER AMM33-51-05. WORK ACCOMPLISHED BY V943554
